MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 16; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 16; CATHETER, RETENTION TYPE, BALL
Model Number IPN050169
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: both deflated and pulled out.One seemed to have a pin hole in the balloon and another just looked like the balloon was defective.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports "leak balloon may occur due to various reasons such as in contact with sharp object during use i.E contact with clamper, kidney dish/tray or overinflating.Balloon could also leak as a result of balloon had come in contact with bladder or kidney stone during use for patient with bladder or kidney stone history.Based on literature, salty like sediment could also possibly lead to balloon tear." the manufacturing site also reports, "a simulation test was conducted with representative samples from production.Samples were inflated with 30ml of distilled water and soak in water at 37 c for 14 days.Samples were removed from soaking after 14 days and check for any leakage.No issue was observed.Balloons are still inflated to its normal condition and shape.In our current standard operating procedure, the products are subjected to 100% visual inspection and any defective raw balloon will be discarded before sent to the next process.Upon completion of assembly process, the finished catheter will be again subjected to 100% balloon inspection and 20 minutes leak test.Catheter with defective balloon will be culled out during this process." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Reported issue: both deflated and pulled out.One seemed to have a pin hole in the balloon and another just looked like the balloon was defective.No injury reported.Associated mdr#s: 8040412-2023-00082; 8040412-2023-00083.

Brand Name
RUSCH 2W 20ML 100% SILICONE STR H 16
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16515827
Report Number8040412-2023-00082
Device Sequence Number20407639
Product Code EZL
UDI-Device Identifier04026704334957
UDI-Public04026704334957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN050169
Device Catalogue Number170630160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexMale